# SDR AU980171

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Part number: BACC2C3D03051EG
- Condition: Worn
- Location: Drag Control Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING FLIGHT SPOILER CABLE LOCATED RH SIDE AT WSB2-4 AT WS136 PULLEY WORN BEYOND LIMITS. FOUND DURING SPECIAL INSPECTIONB737-3-97A.
